American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"Characteristic Analysis of Exponential Compact Higher Order Schemes for Convection-Diffusion Equations"
written by Y.V.S.S. Sanyasiraju, Nachiketa Mishra,
published by American Journal of Computational Mathematics, Vol.1 No.2, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top